Unsolvable Classes of Quantificational Formulas

Addison-Wesley (1979)
Abstract This article has no associated abstract. (fix it)
Keywords Unsolvability (Mathematical logic  Combinatorial analysis  Computable functions
Categories (categorize this paper)
Buy the book $15.96 used   $592.07 new    Amazon page
Call number QA9.63.L48
ISBN(s) 0201040697  
DOI 10.2307/2273401
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,727
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Reduktionstyp und Spektrale Darstellung Mit Dem Präfix.Michael Deutsch - 1991 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 37 (18):273-288.
Recursive Solvability of Problems with Matrices.Melven Krom & Myren Krom - 1989 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 35 (5):437-442.

View all 8 citations / Add more citations

Similar books and articles
Added to PP index

Total downloads
7 ( #538,599 of 2,197,326 )

Recent downloads (6 months)
1 ( #299,047 of 2,197,326 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature